Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 108, Number 2
HTML articles powered by AMS MathViewer

Separation of the $n$-sphere by an $(n-1)$-sphere
James C. Cantrell PDF
Trans. Amer. Math. Soc. 108 (1963), 185-194
Differential forms on general commutative algebras
George S. Rinehart PDF
Trans. Amer. Math. Soc. 108 (1963), 195-222
Recursive enumerability and the jump operator
Gerald E. Sacks PDF
Trans. Amer. Math. Soc. 108 (1963), 223-239
On spherical characteristic cohomology
A. W. Adler PDF
Trans. Amer. Math. Soc. 108 (1963), 240-250
On the Schrödinger and heat equations for nonnegative potentials
Jacob Feldman PDF
Trans. Amer. Math. Soc. 108 (1963), 251-264
Extreme positive operators and homomorphisms
R. R. Phelps PDF
Trans. Amer. Math. Soc. 108 (1963), 265-274
Homotopy associativity of $H$-spaces. I
James Dillon Stasheff PDF
Trans. Amer. Math. Soc. 108 (1963), 275-292
Homotopy associativity of $H$-spaces. II
James Dillon Stasheff PDF
Trans. Amer. Math. Soc. 108 (1963), 293-312
Combinatorial lemmas in higher dimensions
O. Barndorff-Nielsen and Glen Baxter PDF
Trans. Amer. Math. Soc. 108 (1963), 313-325
Differential operators preserving relations of automorphy
R. C. Gunning PDF
Trans. Amer. Math. Soc. 108 (1963), 326-352
Higher torsion in $H$-spaces
William Browder PDF
Trans. Amer. Math. Soc. 108 (1963), 353-375